RUS
ENG
Full version
JOURNALS
// Sibirskii Zhurnal Industrial'noi Matematiki
// Archive
Sib. Zh. Ind. Mat.,
2006
Volume 9,
Number 4,
Pages
105–124
(Mi sjim211)
This article is cited in
1
paper
Matrix operator equations
M. M. Lavrent'ev
,
L. Ja. Savel'ev
,
S. V. Balakin
Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
UDC:
517.946:519.2
Received:
25.08.2006
Fulltext:
PDF file (330 kB)
References
Cited by
English version:
Journal of Applied and Industrial Mathematics, 2008,
2
:4,
522–541
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025